Existence of nonoscillatory solutions for second-order nonlinear differential equations of neutral type

Shyam Sundar Sundar Santra

Abstract


In this work, we consider the existence of nonoscillatory solutions of second order nonlinear neutral differential equations. Our results include as special cases some well-known results for linear and nonlinear equations. We use the Lebesgue’s dominated convergence theorem and Banach contraction principle to obtain new sufficient conditions for the existence of nonoscillatory solutions.

Full Text: PDF

How to Cite this Article:

Shyam Sundar Sundar Santra, Existence of nonoscillatory solutions for second-order nonlinear differential equations of neutral type, Advances in Fixed Point Theory, Vol 9, No 1 (2019), 69-79

Copyright © 2019 Shyam Sundar Sundar Santra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.